# SDR AALA20071238

- Difficulty date: July 4, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - OVERHEAD EMERGENCY LIGHTS AT SEATS 37H AND 39H INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS AT SEATS 37H TO 39H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
